advertisement

Depression

Question
Posted by: Maxie De Beer | 2020/04/24

Q.

Chronic pain

I have bipolar,mediation that I'm taking is Azor, Venlor and Normison. I have constant body pain, mussles, joints, headaches, back and neck, stiffnes, my body is burning, no energy, constantly tired, no consentraion, it feels as of my scull is to small for my brain, I battle to read. Could this because of the medication or is something else wrong?

Expert's Reply

A.

Depression expert
- 2020/05/08

Hello Maxie,
The symptoms you describe are not likely to be caused by medications like these,  and could have very many alternative explanations.  If you haven't yet been seen by a good specialist psychiatrist, that would be a good idea, to consider some of those alternatives and possible variation in the treatment. Otherwise a neurologist ; or if there is a Pain Clinic within reach, perhaps at your nearest medical school, you might see someone there.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.